# SDR DHL9872106D

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Stiffener
- Condition: Bent
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 3 ENG LOWER COWL, STIFFENER AT I/B EDGE OF GEN COOLING EXHAUST IS BENT AND GOUGED.  REPLACED STIFFENER PER SRM 54-10-2, 20 X 2.5.  N/R 6527.
